By Topic

Convolutions over residue classes of quadratic integers

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

A Fourier-like transform is defined over a ring of quadratic integers modulo a prime number q in the quadratic field R(\sqrt {m}) , where m is a square-free integer. If q is a Fermat prime, one can utilize the fast Fourier transform (FFT) algorithm over the resulting finite fields to yield fast convolutions of quadratic integer sequences in R(\sqrt {m}) . The theory is also extended to a direct sum of such finite fields. From these results, it is shown that Fourier-like transforms can also be defined over the quadratic integers in R( \sqrt {m}) modulo a nonprime Fermat number.

Published in:

Information Theory, IEEE Transactions on  (Volume:22 ,  Issue: 4 )